Dangers of Anti-Inflammatories for Carpal Tunnel Syndrome

March 18, 2010 by  
Filed under carpal tunnel

anti-inflammatory-pills I frequently receive emails from carpal tunnel syndrome, wrist and hand pain sufferers who are consuming NSAIDS, commonly called anti-inflammatories that do nothing to treat the source of your stubborn wrist and hand pain.

Indigestion and constipation is the most reported common side effects of taking anti-inflammatories on a daily basis to mask pain, simply because most anti-inflammatories are acidic and increase acid production in your stomach.

Now to add fuel to the fire, other stomach irritants such as caffeine (coffee, tea, cola, chocolate), alcohol and nicotine, only invoke more stomach acid production throughout the day, which will send your stomach gurgling…

So what should you do to protect yourself from the side effects of consuming anti-inflammatories?

Here are a few tips:

Tip #1: if you are consuming anti-inflammatories like candy.  I recommend you drastically reduce your daily consumption of caffeine, alcohol,and nicotine, trust me…your stomach will love you for it!

Tip#2: If you take anti-inflammatories with food, it may help reduce indigestion and heartburn symptoms.

Tip#3: You may find that taking the anti-inflammatory with an 8oz glass of water may help dilute the acid produced by your stomach and help dissolve the tablet.

Frequently drinking water throughout the day not only hydrates you, but will also help reduce constipation.

Now to take it up another level, you may experience even more serious side effects by consuming anti-inflammatories. It is not uncommon for some people to experience stomach ulcers.

In laymen terms, basically what happens is the thin mucous lining that creates a protective barrier for the stomach from acid and digestive juices, breaks down and becomes more think, as a result you become more susceptible to ulcers and bleeding.

Common signs that you may have an ulcer may include and or all of the following…stomach bleeding, vomit that looks like coffee grounds, and black, tarry bowel movements. If you are experiencing any of the above symptoms, please, please see your doctor immediately.

To learn more on how to get to the root cause of your carpal tunnel, wrist/hand pain plus avoid all of the dangerous side effects of your anti-inflammatory consumption, check out these 8 simple steps that you can do at home to cure it once and for all!

carpal tunnel anti-inflammatories

Comments

One Response to “Dangers of Anti-Inflammatories for Carpal Tunnel Syndrome”

  1. Hilde Henry on June 18th, 2011 11:34 am

    Geoff, I don’t take any type of medication, other than an occasional Tylenol.
    Other than than the carpal tunnel syndrome problem, I’m as “healthy as a horse” 81 year old female. Still playing 18 holes of golf at least twice a week.

    Hilde Henry

Feel free to leave a comment...
and oh, if you want a pic to show with your comment, go get a gravatar!